Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had an IUI, extreme nausea, lots of sleep, fever, stomach ache. Any affect on implantation ?

I had an IUI on Wednesday and got a stomach bug (low grade fever, aches and pains, extreme nausea and lots of sleep) the next day. I didn t take anything except ginger tea. I also only vomited once. How badly could this affect implantation? Have you seen women who get pregnant after being ill after an IUI? I m 37; great fertility numbers; high motility to the sperm.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
As far as reports are concerned, stomach bug is not at all going to affect implantation. All you need is plenty of rest and avoid dehydration. As there is no specific treatment for the infection, only symptomatic and supportive therapy is given as your situation permits. Of course, people can get ill after IUI, but usually are safe as far as their pregnancy is concerned. Please consult your doctor for further management. Take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor